RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 62, Issue 3, Pages 475–478 (Mi mz1629)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

On the length of the central series (derived series) of a Moufang commutative loop

N. I. Sandu

State Agricultural University of Moldova

DOI: https://doi.org/10.4213/mzm1629

Full text: PDF file (217 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 62:3, 396–399

Bibliographic databases:

Received: 27.06.1996

Citation: N. I. Sandu, “On the length of the central series (derived series) of a Moufang commutative loop”, Mat. Zametki, 62:3 (1997), 475–478; Math. Notes, 62:3 (1997), 396–399

Citation in format AMSBIB
\Bibitem{San97}
\by N.~I.~Sandu
\paper On the length of the central series (derived series) of a Moufang commutative loop
\jour Mat. Zametki
\yr 1997
\vol 62
\issue 3
\pages 475--478
\mathnet{http://mi.mathnet.ru/mz1629}
\crossref{https://doi.org/10.4213/mzm1629}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1620027}
\zmath{https://zbmath.org/?q=an:0920.20061}
\transl
\jour Math. Notes
\yr 1997
\vol 62
\issue 3
\pages 396--399
\crossref{https://doi.org/10.1007/BF02360883}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000072500900017}


Linking options:
  • http://mi.mathnet.ru/eng/mz1629
  • https://doi.org/10.4213/mzm1629
  • http://mi.mathnet.ru/eng/mz/v62/i3/p475

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. T. Lupasço, “On automorphisms of commutative Moufang loops”, Discrete Math. Appl., 21:3 (2011), 309–316  mathnet  crossref  crossref  mathscinet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:174
    Full text:91
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020